# SDR V0XD20150209041

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Conduit
- Part number: HCTE03750SP
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARNESS TUBING DAMAGED.  REPAIRED PAX DOOR HARNESS TUBING BY REPLACING THE HARNESS CONDUIT, PN HCTE-0375-0-SP THE BOOT, PN:B0816010-03-1-1-0 & HEAT SHRINKING THE TUBING IAW REO 670-52-70-006 REVISION A 2014-06-11.  SEE AVMAX WORK ORDER 80270 WORK CARD 8036.
